# SDR SWAA2025082795104

- Difficulty date: July 24, 2025
- Submitted: August 27, 2025
- Operation: Air carrier
- Aircraft: N8616C
- Make and model: Boeing 737-8H4
- Aircraft serial: 36914
- Aircraft time: 40,285 hours, 19,311 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FRAME LOCATED BS 312 BTW STR 5L TO STR 6L AT FWD GALLEY AREA.   PERFORMED REPAIR AT FRAME 312 AND BETWEEN STR 5L TO STR 6L IAW M-22-153-01244.  PERFORMED REPAIR AT FRAME 312 AND BETWEEN STR 5L TO STR 6L IAW M-22-153-01244.
